I am being an idiot, but something doesn't seem right.
My 13-month-old DS gets 1.875 mls of infant ibuprofen for a fever. Am out of infant but have children's. No dosage for under 2yrs old given on the packaging.
Infant ibuprofen is 50 mg of active ingredient per 1.25 mls
Children's ibuprofen is 100 mg of active ingredient per 5 mls
That means, doesn't it, that infant is 200 mg of active ingredient per 5 mls (multiplying both by 4)? So it's twice as strong as children's?? That seems totally wrong.
But if it is right, I'd need to double DS' dose if I'm giving him the children's stuff, yes?
Help, please, for the mathematically feeble...